# SDR DALA2021122107917

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 48,273 hours, 24,720 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG HINGED DOOR FAIRING HAS SMALL PERFORATION DAMAGE TO OTB EDGE. INSTALLED TEMP REPAIR PER A319 SRM 51-77-12-911-001 SEC 22. A-ZONE DAMAGE TEMP REPAIR TO BE REINSPECTED EVERY 7 DAYS. PERM REPAIR WITHIN 2500 FLT HRS FROM RDU FLT 2546 PER A319 SRM 52-81- 11-991-002. OK FOR SVC. REMOVED LH SECONDARY DOOR FOR REPAIR IAW A319 AMM 32-12 (WIP 818935). REPAIRED LH SECONDARY DOOR PER A319 SRM 51-77-13-911- 007, TAP TEST GOOD. (WIP 383805). RE-INSTALLED LH MLG SECONDARY HINGED FAIRING PER A319 AMM 32-12-13, OK TO CLOSE LOG. (LP# 7794489)
